Alabama, 2022Hail and Damaging Winds in Alabama, June 14 to 15, 2022
June 14 to 15, 2022 · NWS BMX · 34 events in 16 counties and zones
A unusual summer-time upper air pattern developed across the Central Gulf Coast states with an upper high centered just north of Alabama. Several upper level impulses rotated around the eastern side of the high and produced clusters of severe storms that tracked westward across Central Alabama.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 34
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A unusual summer-time upper air pattern developed across the Central Gulf Coast states with an upper high centered just north of Alabama. Several upper level impulses rotated around the eastern side of the high and produced clusters of severe storms that tracked westward across Central Alabama.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Jun 14, 1:27 PM CST, 12 minutes earlier.
Area forecast discussion, Jun 14, 1:27 PM CST, 12 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
227 PM CDT Tue Jun 14 2022
.SHORT TERM...
/Updated at 1214 PM CDT Tue Jun 14 2022/
High pressure over the south is allowing for mid level flow to be
weak and from the east. Thunderstorms currently moving through
Georgia will slowly continue west and south around this high
pressure...moving into southeastern Alabama through the afternoon
and early evening. Instabilities are between 4000 and 5000 J/kg
with steep lapse rates and DCAPE around 1000 to 1500 J/kg. Forcing
will be somewhat limited...but any outflow boundaries from the
storms in Georgia could provide enough lift for a few storms to
become severe with damaging downburst winds and quarter size hail as
the main threats. With the weak low and mid level winds...as well
as PW values greater than the 90th percentile for this time of
year...would expect flooding to be a threat this afternoon and
evening as well from storms producing high rain rates over the
same areas.
The greatest chance for any strong and isolated severe
storms...as well as flooding will be in the southeastern third of
the area where the greatest instability is. Showers and
thunderstorms could be located across areas in the eastern and
central Alabama...though these should remain below severe limits.
Overnight...activity should continue through the early night...and
weaken after sunset. By early morning...there should only be light
drizzle across the southeast. The rest of the morning should
remain rain free...with afternoon showers and thunderstorms again
developing around mid day Wednesday. Instabilities will be
slightly higher tomorrow with PW values almost max for this time
of year. Winds will again be light...with very little movement to
any storms that develop. With so much instability...storms could
become severe Wednesday afternoon with damaging winds and quarter
size hail as the main threats...along with flooding.
High temperatures today will be in the mid to upper 90s. With the
high PW values and moisture in the air, the heat indices will be
in the triple digits for several hours across the state this
afternoon. Low temperatures tonight will be in the low to mid 70s.
Wednesday...high temperatures will be in the upper 90s with heat
indices in the triple digits. A few areas may reach heat indices
above 105. A Heat Advisory will be continued today through
tomorrow afternoon.
24
.LONG TERM...
/Updated at 0158 PM CDT Tue Jun 14 2022/
Thursday through Monday.
Rain chances are looking a little lower Thursday across east Alabama
as the remnants of Wednesday's storms shift westward towards
Mississippi. Still a lot of uncertainty on Friday as an upper
trof approaches from the north. It seems models are under-
forecasting convective activity on Friday, but stayed with low
rain chances at this time. The main headline Thursday and Friday
will be the heat with afternoon heat indices at or above 105
degrees. There may be some places that hit 110 Thursday and again
on Friday. The only relief will be a drop in humidity over the
weekend, so heat indices should stay below 105 degrees.
58/rose
Previous long-term discussion:
/Updated at 0335 AM CDT Tue Jun 14 2022/
Thursday through Monday.
Small-scale disturbances tied to convection from previous days will
continue to rotate around a 500mb ridge centered near Memphis on
Thursday. A plume of steep lapse rates associated with a continental
airmass will also continue to circulate around the ridge. With
temperatures in the mid and dewpoints in the low to mid 70s, SBCAPE
values of 3000-4500 J/kg may be realized if the atmosphere has
recovered from the previous day's convection. This could set the
stage for another afternoon with explosive thunderstorm development.
The anticipated location of potential convection is not certain and
will be depend on the evolution of convection the previous day. If
storms do form, they could produce microbursts and microbursts along
with a tremendous amount of lightning. The threat for severe storms
on Thursday could be added to the HWO as details become clearer.
As the ridge shifts toward the Plains and a trough develops across
the eastern CONUS, a surface trough and cold front is expected to
develop from the Carolinas westward into Alabama. This will support
isolated scattered convection. On Saturday, northerly flow will push
the front southward as high pressure strengthens and moves southward
into the Ohio Valley. This should bring dry conditions to the region
for Saturday through Monday.
87/Grantham
&&
.AVIATION...
18Z TAF Discussion.
Showers and thunderstorms will slowly develop and move into the
southern half of the state through the afternoon. Confidence is
low on timing and coverage of thunderstorms impacting each TAF
site...so kept VCTS in at mainly KMGM and KTOI for mid to late
afternoon through the early evening. Activity should continue
through the early night with a break by the early morning on
Wednesday. Convection will again develop Wednesday around midday.
24
&&
.FIRE WEATHER...
Scattered thunderstorms will continue across the southern counties
through early this evening, some producing gusty winds of 30-50
mph. Thunderstorms will re-develop again Wednesday afternoon,
some severe. Above normal daytime temperatures through the Friday
with highs in the middle to upper 90s. A Heat Advisory is in
effect through Wednesday. Expect light and variable 20 ft winds
through Wednesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Gadsden 73 97 72 96 74 / 20 40 40 20 10
Anniston 73 97 73 95 74 / 30 40 40 20 10
Birmingham 75 97 75 96 76 / 20 40 30 20 20
Tuscaloosa 75 97 76 98 77 / 20 40 30 30 20
Calera 74 96 75 95 77 / 30 40 30 20 20
Auburn 74 95 73 95 74 / 40 50 40 20 10
Montgomery 75 98 76 98 77 / 30 50 30 30 10
Troy 74 97 73 97 74 / 30 50 30 30 10
&&
.BMX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM CDT Wednesday for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Randolph...Russell...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa...Walker...Winston.
&&
Hazardous weather outlook, Jun 14, 12:25 PM CST, 1 hour 14 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
125 PM CDT Tue Jun 14 2022
ALZ011>015-017>050-152130-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
125 PM CDT Tue Jun 14 2022
This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.
.DAY ONE...Outlook through Tonight.
Hot and humid conditions will continue across Central Alabama today.
Heat indices will reach 105 degrees or higher at times. Residents
should take precaution if spending time outdoors.
A few strong to severe thunderstorms are possible across portions of
Central Alabama from 4 PM to 10 PM. Damaging wind gusts and hail are
the main threats.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Hot and humid conditions will continue across Central Alabama this
week. This combination will cause heat indices to reach 105 degrees
or higher each afternoon Wednesday through Friday.
A few strong to severe thunderstorms are possible across portions of
Central Alabama from 1 PM to 10 PM Wednesday. Damaging wind gusts
and hail are the main threats.
.SPOTTER INFORMATION STATEMENT...
Activation of storm spotters and emergency management may needed
later this afternoon, as well as tomorrow.
In the hours before
Special weather statement, Jun 14, 12:51 PM CST, 48 minutes before
Special Weather Statement
National Weather Service Birmingham AL
151 PM CDT Tue Jun 14 2022
ALZ047-048-141930-
Lee AL-Russell AL-
151 PM CDT Tue Jun 14 2022
...A strong thunderstorm will impact portions of Lee and northern
Russell Counties through 230 PM CDT...
At 150 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bibb City, or 7 miles northeast of Smiths, moving west at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Auburn, Phenix City, Opelika, Smiths, Smiths Station, Beulah, Beans
Mill, Ladonia, Beauregard, Bleecker, Griffen Mill, Robert G. Pitts
Airport, Monterey Heights, Ladonia Sports Complex, Marvyn, Phenix
Drag Strip, Mount Jefferson and Parkmanville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3241 8498 3239 8497 3236 8543 3273 8546
3273 8543 3274 8541 3273 8540 3273 8529
3275 8528 3274 8512 3269 8512 3266 8509
3265 8511 3263 8508 3262 8509 3258 8507
3251 8500 3246 8500 3242 8496
TIME...MOT...LOC 1850Z 083DEG 17KT 3258 8498
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
56Special weather statement, Jun 14, 1:30 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Birmingham AL
230 PM CDT Tue Jun 14 2022
ALZ038-047-048-142000-
Lee AL-Russell AL-Chambers AL-
230 PM CDT Tue Jun 14 2022
...Strong thunderstorms will impact portions of Lee, southeastern
Chambers and northwestern Russell Counties through 300 PM CDT...
At 229 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cusseta to near Beulah to near Griffen
Mill. These storms were nearly stationary.
HAZARD...Wind gusts of 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Auburn, Opelika, Valley, Lanett, La Fayette, Lakeview, Cusseta,
Chambers County Lake, Beulah, Beans Mill, Huguley, Fairfax, River
View, Beauregard, Oak Bowery, Bleecker, Griffen Mill, Robert G. Pitts
Airport, Lanett Municipal Airport and I 85 Welcome Center At Lanett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3239 8514 3239 8544 3288 8547 3292 8520
3286 8518 3286 8516 3285 8515 3283 8517
3281 8517 3278 8512 3276 8514 3274 8511
3272 8512 3269 8512 3266 8509 3265 8511
3263 8508
TIME...MOT...LOC 1929Z 065DEG 2KT 3280 8527 3272 8513 3246 8520
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
89^GSatterwhiteThunderstorm Wind, Chambers
- When
- June 14, 1:39 PM CST to 1:40 PM CST
- Where
- Chambers County, 1.59 mi SSW of Glass
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.758, -85.178
Several trees uprooted south of the town of Valley.
Thunderstorm Wind, Chambers
- When
- June 14, 1:44 PM CST to 1:45 PM CST
- Where
- Chambers County, 0.31 mi SW of Fairview
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.847, -85.204
Several trees uprooted and power lines downed at the intersection of Magnolia Road and 15th Street Southwest, in the city of Lanett.
Thunderstorm Wind, Chambers
- When
- June 14, 2:00 PM CST to 2:01 PM CST
- Where
- Chambers County, 2.93 mi SSW of Cusseta
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.739, -85.293
Several trees uprooted along County Road 177 near the town of Cusseta.
Thunderstorm Wind, Chambers
- When
- June 14, 2:40 PM CST to 2:41 PM CST
- Where
- Chambers County, 2.28 mi ESE of New Harmony
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.769, -85.483
Several trees uprooted along Highway 147 in southwest Chambers County.
Thunderstorm Wind, Blount
- When
- June 15, 3:10 PM CST to 3:11 PM CST
- Where
- Blount County, 2.39 mi WNW of Blountsville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.090, -86.620
Several trees uprooted along County Road 47 west of Blountsville.
Thunderstorm Wind, Dallas
- When
- June 15, 3:15 PM CST to 3:16 PM CST
- Where
- Dallas County, 2.71 mi ESE of Western Jct
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 32.350, -86.980
Measured wind gust at Craig Field Airport (KSEM).
Thunderstorm Wind, Dallas
- When
- June 15, 4:38 PM CST to 4:39 PM CST
- Where
- Dallas County, 0.69 mi N of Bellevue
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.440, -87.380
Several trees uprooted along U.S. Highway 80 just west of Highway 5.
Hail, Barbour
- When
- June 15, 4:44 PM CST to 4:45 PM CST
- Where
- Barbour County, 0.35 mi S of Terese
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 31.795, -85.169
Hail up to the size of quarters along Highway 431.
Thunderstorm Wind, Chambers
- When
- June 15, 5:35 PM CST to 5:36 PM CST
- Where
- Chambers County, 0.22 mi NW of Langdale
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.822, -85.173
Several trees uprooted and power lines downed in the city of Valley.
Thunderstorm Wind, Jefferson
- When
- June 15, 5:43 PM CST to 5:44 PM CST
- Where
- Jefferson County, 0.58 mi E of Bluff Park
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 33.400, -86.860
Several trees uprooted and power lines downed along Shades Crest Road in Hoover.
Hail, Russell
- When
- June 15, 5:55 PM CST to 5:56 PM CST
- Where
- Russell County, 0.9 mi NE of Crawford
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.460, -85.170
Golf ball size hail reported just east of Crawford.
Thunderstorm Wind, Lee
- When
- June 15, 6:03 PM CST to 6:04 PM CST
- Where
- Lee County, 2.06 mi SE of Prince Xrd
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 32.483, -85.221
Several trees uprooted along County Road 2089.
Thunderstorm Wind, Chambers
- When
- June 15, 6:14 PM CST to 6:15 PM CST
- Where
- Chambers County, Lafayette
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.900, -85.380
Numerous trees uprooted and power lines downed in Lafayette. Numerous trees uprooted reported countywide.
Thunderstorm Wind, Tuscaloosa
- When
- June 15, 6:29 PM CST to 6:30 PM CST
- Where
- Tuscaloosa County, 2.7 mi SE of Hull
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 33.020, -87.590
Several trees uprooted along Highway 69 in far southern Tuscaloosa County.
Thunderstorm Wind, Tuscaloosa
- When
- June 15, 6:39 PM CST to 6:40 PM CST
- Where
- Tuscaloosa County, 2.78 mi NNW of Hull
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.089, -87.632
Several trees uprooted along Fosters Loop Road.
Thunderstorm Wind, Pike
- When
- June 15, 6:51 PM CST to 6:52 PM CST
- Where
- Pike County, Brundidge
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 31.720, -85.820
Several trees uprooted in Brundidge.
Thunderstorm Wind, Randolph
- When
- June 15, 6:57 PM CST to 6:58 PM CST
- Where
- Randolph County, Wedowee
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.300, -85.470
Several trees uprooted in Wedowee.
Hail, Lee
- When
- June 15, 7:03 PM CST to 7:04 PM CST
- Where
- Lee County, 1.75 mi W of Beehive
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 32.550, -85.580
Thunderstorm Wind, Lee
- When
- June 15, 7:09 PM CST to 7:10 PM CST
- Where
- Lee County, Loachapoka
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.600, -85.580
Several trees uprooted and power lines downed in Loachapoka.
Thunderstorm Wind, Russell
- When
- June 15, 7:14 PM CST to 7:15 PM CST
- Where
- Russell County, Rutherford
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 32.180, -85.300
Several trees uprooted in the town of Rutherford.
Thunderstorm Wind, Randolph
- When
- June 15, 7:20 PM CST to 7:21 PM CST
- Where
- Randolph County, 3.86 mi SSW of Pine Tuckey
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.420, -85.550
Several trees uprooted and power lines downed in the Fosters Crossroads Community.
Thunderstorm Wind, Barbour
- When
- June 15, 7:38 PM CST to 7:39 PM CST
- Where
- Barbour County, Eufaula
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.880, -85.150
Several trees uprooted in the city of Eufaula.
Thunderstorm Wind, Tallapoosa
- When
- June 15, 7:38 PM CST to 7:39 PM CST
- Where
- Tallapoosa County, 3.15 mi ESE of Reeltown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.590, -85.747
Several trees uprooted along Ford Lane.
Thunderstorm Wind, Cherokee
- When
- June 15, 7:50 PM CST to 7:51 PM CST
- Where
- Cherokee County, Peasant Gap
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.980, -85.520
Several trees uprooted across southern Cherokee County.
Thunderstorm Wind, Bullock
- When
- June 15, 7:52 PM CST to 7:53 PM CST
- Where
- Bullock County, Aberfoil
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.070, -85.680
Several trees uprooted in the town of Aberfoil.
Thunderstorm Wind, Calhoun
- When
- June 15, 7:54 PM CST to 7:55 PM CST
- Where
- Calhoun County, 0.71 mi SW of White Plains
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.742, -85.688
Several trees uprooted and power lines downed along Highway 9.
Thunderstorm Wind, Bullock
- When
- June 15, 7:54 PM CST to 7:55 PM CST
- Where
- Bullock County, 0.79 mi ESE of Bughall
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 32.147, -85.707
Several trees uprooted in Union Springs.
Thunderstorm Wind, Elmore
- When
- June 15, 7:54 PM CST to 7:55 PM CST
- Where
- Elmore County, Tallassee
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.530, -85.900
Several trees uprooted and power lines downed in Tallassee.
Thunderstorm Wind, Elmore
- When
- June 15, 7:58 PM CST to 7:59 PM CST
- Where
- Elmore County, Eclectic
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.630, -86.030
Several trees uprooted and power lines downed in Eclectic.
Thunderstorm Wind, Calhoun
- When
- June 15, 8:04 PM CST to 8:05 PM CST
- Where
- Calhoun County, Jacksonville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.820, -85.770
Several trees uprooted and power lines downed in Jacksonville.
Thunderstorm Wind, Elmore
- When
- June 15, 8:12 PM CST to 8:13 PM CST
- Where
- Elmore County, Wetumpka
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.550, -86.220
Several trees uprooted and power lines downed in Wetumpka.
Thunderstorm Wind, Etowah
- When
- June 15, 8:30 PM CST to 8:32 PM CST
- Where
- Etowah County, Attalla
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.020, -86.080
Numerous trees uprooted and power lines downed between Rainbow City and Attalla.
Thunderstorm Wind, Elmore
- When
- June 15, 8:32 PM CST to 8:33 PM CST
- Where
- Elmore County, Millbrook
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.480, -86.370
Several trees uprooted and power lines downed in Millbrook.
Thunderstorm Wind, Pike
- When
- June 15, 8:38 PM CST to 8:39 PM CST
- Where
- Pike County, 0.22 mi NW of Corcoran
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 31.832, -85.973
A few trees uprooted on the north side of Troy.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Nebraska, June 14 to 15, 20222 injured · $214 million · EF2 · 41 events
- Excessive Heat and Heat in Wisconsin, June 14 to 15, 20222 deaths · 20 events
- Hail and Damaging Winds in Georgia, June 14 to 17, 20222 injured · $25,000 · 1.5 in hail · 173 events
- Flash Flood and Damaging Winds in West Virginia, June 14, 20221 death · $67,000 · 70 kt wind · 7 events
- Rip Current in California, June 14 to 15, 20221 death · 1 event
- Rip Current in North Carolina, June 14, 20221 death · 1 event
- Drought in Iowa, June 14 to 30, 2022$2.1 million · 4 events
- Hail and Damaging Winds in North Dakota, June 14, 2022$1.6 million · 3 in hail · 6 events
- Flood and Damaging Winds in Florida, June 14 to 18, 2022$79,000 · 55 kt wind · 31 events
- Tornado and Hail in Nebraska, June 14 to 15, 20221 injured · EF1 · 34 events
- Damaging Winds in Texas, June 14, 2022$54,000 · 61 kt wind · 5 events
- Flood and Hail in Georgia, June 14 to 18, 2022$14,000 · 60 kt wind · 29 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1035738, 1035739, 1035740, 1035847, 1035852, 1035848, 1035853, 1035866, 1035873, 1035877, 1035850, 1035905, 1035923, 1035887, 1035978, 1035995, 1036025, 1036038, 1036040, 1036041, 1036034, 1036045, 1036047, 1036021, 1038379, 1036006, 1038378, 1038380, 1038389, 1036012, 1038391, 1038400, 1038396, 1038404.